# SDR 20010529CW013

- Difficulty date: April 16, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N50EJ
- Make and model: Cessna 650
- Aircraft serial: 650148
- Engine: Garrtt TFE7314R
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 307080022
- Part serial: A8026C
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 1,605 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE LOST POWER IN FLIGHT.  PILOT REPORTED THAT FUEL FLOW WAS ERRATIC AND THAT NR 1 BECAME LIMITED TO 40 PERCENT.  WHEN TROUBLESHOT, THE FAULT WAS TRACED TO THE FUNCTION OF THE FUEL CONTROL UNIT.  A REPLACEMENT FUEL CONTROL UNIT WAS INSTALLED AND THE DEFECTIVE UNIT WAS SENT FOR TEARDOWN EVALUATION AND OVERHAUL.
